MAUDE Adverse Event Report: WALDEMAR LINK GMBH & CO.KG ENDO-MODEL ROTATIONAL KNEE PROSTHESIS; ENDO-MODEL ROTATIONAL KNEE PROSTHESIS, MODULAR, MODULAR STEM TI6AL4V, CEMENTLES

WALDEMAR LINK GMBH & CO.KG ENDO-MODEL ROTATIONAL KNEE PROSTHESIS; ENDO-MODEL ROTATIONAL KNEE PROSTHESIS, MODULAR, MODULAR STEM TI6AL4V, CEMENTLES
Model Number 15-2951/21
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Failure of Implant (1924); Unspecified Infection (1930)
Date of Event 06/27/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Fracture of the cone of the tibial cementless stem.
 
Additional Manufacturer Narrative
The review of the device history record could not be conducted yet.
 
Additional Manufacturer Narrative
The review of the device history record could not be conducted yet.Update: the review of the device history record showed no deviations.The product complies with the specifications valid at the time of manufacture.This is the final supplemental report, the complaint is closed.
 
Event or Problem Description
Fracture of the cone of the tibial cementless stem.

Brand Name
ENDO-MODEL ROTATIONAL KNEE PROSTHESIS
Common Device Name
ENDO-MODEL ROTATIONAL KNEE PROSTHESIS, MODULAR, MODULAR STEM TI6AL4V, CEMENTLES
Manufacturer (Section D)
WALDEMAR LINK GMBH & CO.KG
barkhausenweg 10
hamburg, 22339
GM  22339
Manufacturer Contact
annerike tizia hucklenbroch
barkhausenweg 10
hamburg, 22339
GM   22339
MDR Report Key18630300
Report Number3004371426-2024-00010
Device Sequence Number15426112
Product Code KRO
UDI-Device Identifier04026575325993
UDI-Public04026575325993
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K143179
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number15-2951/21
Device Catalogue Number15-2951/21
Device Lot Number1511234
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/11/2024
Supplement Date Received by Manufacturer01/11/2024
Initial Report FDA Received Date02/02/2024
Supplement Report FDA Received Date10/25/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR
Patient SexMale